# SDR DJFA2005184

- Difficulty date: January 2, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N114CX
- Make and model: Cessna 750
- Aircraft serial: 7500114
- Aircraft time: 2,928 hours, 1,669 cycles
- Engine: Allsn AE3007C
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 99141711
- Part serial: 4687
- Condition: Failed
- Location: Lt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED, DURING CRUISE FLT, RECEIVED BAGGAGE DOOR SEAL, BAGGAGE ALTITUDE MESSAGES FROM CREW ALERTING SYS.  AFTER 10 - 15 MIN, CABIN BEGAN TO CLIMB IN ALTITUDE AT APPROX 2,000 TO 2,500 FT/MIN.  EMERGENCY WAS DECLARED, AN EMERGENCY DESCENT WAS INITIATED.  SHORTLY AFTER CABIN ALTITUDE REACHED 10,000 FT CABIN ALTITUDE CLIMB HAD STOPPED, AC WAS LEVELED OFF AT FL 350.  AFTER CABIN PRESS HAD STABILIZED, ALTITUDE BEGAN TO DESCEND.  CREW INITIATED A CLIMB BACK TO FL 410, AND CANCELED EMERGENCY.  FLT CONTINUED AT FL 410, AC WAS LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ISSUED MEL 21-16 AND AC RETURNED TO SERVICE.  MAINT REPLACED LT BLEED CHECK VALVE.  OPS CHECKS WERE GOOD AND THE AC WAS RETURNED TO SERVICE.
